# SDR FDEA201103040850

- Difficulty date: March 4, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 417
- Aircraft time: 42,649 hours, 25,280 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Failed
- Location: Rt Mlg Attach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG FIB 5 AFT PINTLE FWD BUSHING CAME OUT OF FITTING WHILE REMOVING LT MLG REAR  PIN REMOVED LEVEL 1 CORROSION. COMPLIED WITH EA 6-5710-145574 RT MLG AFT PINTLE  FWD LUG.
